# SDR SWAA2025060978727

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 23,082 hours, 11,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 AND R-1 DOOR EMERGENCY LIGHTS FAIL TO ILLUMINATE<[01] 01 - REMOVED AND REPLACED EMX BATTERY AND POWER SUPPLY FOR POSITION M01675; AND REMOVED AND REPLACED EMX BATTERY PACK AND POWER SUPPLY FOR POSITION M02816 PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)]
